# SDR CA130219008

- Difficulty date: January 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BIRD STRIKE DURING APPROACH TO BASE. SIGNIFICANT DAMAGE FORWARD OF PRESSURE BULKHEAD. REPAIRS COMPLETED.
